# SDR SWAA2024092325650

- Difficulty date: August 13, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 807 RBL 21 AT AFT CARGO COMPARTMENT 2024-504214<[01] REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BS 807 RBL 21 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9 SRM 51-40-02 DWG 146A8120 SHEET 2 REV E AND DWG 146A0081 SHEET 32 REV -.;[02] CORRECTED STEP 1  REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BS 807 RBL 21 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9 SRM 51-40-02 DWG 146A8120 SHEET 2 REV E AND DWG 146A0081 SHEET 32 REV -. SEE INDIVIDUAL SIGNOFFS BELOW;[03] CERTIFIED CORRECTIVE ACTION 2; COMPLETED  RII
